# SDR DALA2021122308022

- Difficulty date: December 20, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 52,710 hours, 27,283 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 LH SIDE, DOOR STOP NO7, HOLE NO3 ( LOWER INB OARD), AT FWD GALLEY AREA. (LOWER INBOARD) AT FWD GALLEY AREA ASPER PRI 595882-14AD REV.0,1AND ERA 595882-14AD REV. ORIGINAL,FOR TIME CONTROL ITEM SEC II SEE LOG PAGE 2058723 , AND ALL STEPS ARE DOCUMENTED ON NONROUTINE CARD 16/220 RII INSPECTION COMPLETE 0396628 AE131QC JOB COMPLETE ASSOCIATED ER/A 00-595882 ADDED FOR AC 3124 LOG-PAGE UPDATED @ 20DEC21 1856 UTC ALTD BY BORUCH 00311927 ATG 21DEC21 ENTR 00311927 W REQUESTING REPAIR DISPOSITION, REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLI GHT. REFER TO EM 5311-01229, AD 2019-20-10, SB A320-53-1330 REV O. (LP# 2059078)
